# SDR DALA2017071705524

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 64,379 hours, 24,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR VERY DIFFICULT TO ARM AND DISARM.  TROUBLESHOT THE DOOR IAW TSM 52-11.  FOUND THE GIRT BAR DEFECTIVE. R & R THE DOOR SLIDE IAW AMDS CARD. R & R THE POWER RESERVOIR IAW AMM 52-11.  NO DEFECTS NOTED.
